# SDR AWXA960050

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK WHILE WORKING CARD NR 00294992, FOUND GOUGE IN STRINGER 22L AT BS 500A PLUS 4.  REMOVED DAMAGE IN STRINGER 22L AT BS 500A PLUS 4.  FABRICATED REPAIR PARTS PER SRM 53-10-03.  APPLIED ALODINE TO ALL BARE METAL AREAS PER MM 51-21-41.  APPLIED 2 COATS OF PRIMER PER MM 51-21-171.  INSTALLED REPAIR PARTS PER SRM 51-30-02 AND SRM 53-10-03.  (M)
